# SDR 2000ZZZX604

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2255S
- Make and model: Cessna 210L
- Aircraft serial: 21061199
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broke
- Location: Engine
- Part time: 387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKE NEAR REAR JOURNAL.  AD 99-09-17 C/W BY CONTINENTAL AFTER 85 HOURS TIS.  DISASSEMBLED ENGINE AND MAGNIFLUXED CRANK PER AD.  CRANKSHAFT FAILED 300 HOURS LATER.  (X)
